# SDR SIMA20140708004

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 25,286 hours, 21,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH SIDES AFT OVERWING EXTERIOR EMER LIGHTS INOPERATIVE.  SECURED WIRE CONNECTION LT OVERWING EXTERIOR EMER LIGHT IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.
